Alert archive / Wisconsin / Frost Advisories in 2017

Frost Advisory 3, NWS Milwaukee, WI

May 6, 201720 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at May 6, 2017, 2:59 AM CDT for 20 counties in Wisconsin. It took effect at May 7, 2017, 2:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 6, 2017, 2:59 AM CDT (07:59 UTC)
In effect from
May 7, 2017, 2:00 AM CDT
Expired
May 7, 2017, 7:24 AM CDT
In force
5 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2019 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

543 
WWUS73 KMKX 060759
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
259 AM CDT Sat May 6 2017

...A Cold Couple Of Nights Ahead...

.High pressure pushing south across Wisconsin will bring a cool
and dry airmass to the western Great Lakes this weekend. Lows the
next few nights will drop into the lower and mid 30s with the
potential for a few locations to drop into the upper 20s under the
right conditions. This frost advisory is just for later tonight.
Another frost advisory will likely be issued later for the
frost potential Sunday night into Monday morning. 

WIZ046-047-051-052-056>059-063>065-061600-
/O.NEW.KMKX.FR.Y.0003.170507T0700Z-170507T1300Z/
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Dane-Jefferson-Waukesha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha,
Brookfield, New Berlin, Menomonee Falls, and Muskego
259 AM CDT Sat May 6 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Frost Advisory...which is in effect from 2 AM to 8 AM CDT Sunday.

* TIMING...Late tonight into early Sunday morning. 

* TEMPERATURE...Lower to mid 30s. 

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
5 follow-up statements
491 
WWUS73 KMKX 061529
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1029 AM CDT Sat May 6 2017

...A Cold Couple Of Nights Ahead...

.High pressure pushing south across Wisconsin will bring a cool
and dry airmass to the western Great Lakes this weekend. Lows the
next few nights will drop into the lower to middle 30s, with the 
potential for a few locations to drop into the upper 20s under the
right conditions. This Frost Advisory is just for later tonight. 
Another Frost Advisory will likely be issued later for the frost 
potential Sunday night into Monday morning.

WIZ046-047-051-052-056>059-063>065-062330-
/O.CON.KMKX.FR.Y.0003.170507T0700Z-170507T1300Z/
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Dane-Jefferson-Waukesha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha,
Brookfield, New Berlin, Menomonee Falls, and Muskego
1029 AM CDT Sat May 6 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

a Frost Advisory remains in effect from 2 AM to 8 AM CDT Sunday. 

* TIMING...Late tonight into early Sunday morning.

* TEMPERATURE...Lower to middle 30s.

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
Wood
027 
WWUS73 KMKX 061920
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
220 PM CDT Sat May 6 2017

...A Cold Couple Of Nights Ahead...

.High pressure pushing south across Wisconsin will bring a cool 
and dry airmass to the western Great Lakes this weekend. Lows the 
next few nights will drop into the lower to middle 30s, with the 
potential for a few locations to drop into the upper 20s under the
right conditions. 

This Frost Advisory is just for later tonight. Another Frost 
Advisory will likely be issued later for the frost potential 
Sunday night into Monday morning.

WIZ062-067>070-070330-
/O.EXA.KMKX.FR.Y.0003.170507T0700Z-170507T1300Z/
Iowa-Lafayette-Green-Rock-Walworth-
Including the cities of Dodgeville, Mineral Point, Barneveld, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, 
Elkhorn, Lake Geneva, and East Troy
220 PM CDT Sat May 6 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Frost Advisory...which is in effect from 2 AM to 8 AM CDT Sunday.

* TIMING...Late tonight into early Sunday morning.

* TEMPERATURE...Lower to middle 30s.

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

WIZ060-066-071-072-070330-
/O.EXA.KMKX.FR.Y.0003.170507T0700Z-170507T1300Z/
Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Mequon, Cedarburg, Grafton, West Allis, 
Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, 
Cudahy, Racine, and Kenosha
220 PM CDT Sat May 6 2017

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Frost Advisory...which is in effect from 2 AM to 8 AM CDT Sunday.

* TIMING...Late tonight into early Sunday morning.

* TEMPERATURE...Lower to middle 30s. Temperatures will be a little
  warmer along Lake Michigan.

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

WIZ046-047-051-052-056>059-063>065-070330-
/O.CON.KMKX.FR.Y.0003.170507T0700Z-170507T1300Z/
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Dane-Jefferson-Waukesha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha,
Brookfield, New Berlin, Menomonee Falls, and Muskego
220 PM CDT Sat May 6 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

a Frost Advisory remains in effect from 2 AM to 8 AM CDT Sunday. 

* TIMING...Late tonight into early Sunday morning.

* TEMPERATURE...Lower to middle 30s.

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
Wood
455 
WWUS73 KMKX 070218
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
918 PM CDT Sat May 6 2017

...A Cold Couple Of Nights Ahead...

.Clear to partly cloudy skies and light winds will allow 
temperatures to fall into the low to mid 30s overnight. These 
conditions will result in areas of late night and early morning 
frost. 

Similar conditions are expected Sunday night into early Monday.
Temperatures again will fall into the 30s over most of southern
Wisconsin.  

A Frost Advisory remains in effect for late tonight into early 
Sunday. Another Frost Advisory will likely be issued on Sunday for
the likelihood of more frost Sunday night into early Monday for
portions of southern Wisconsin. Far southwest Wisconsin may be
spared from frost due to possible cloud cover. 

WIZ046-047-051-052-056>059-062>065-067>070-071030-
/O.CON.KMKX.FR.Y.0003.170507T0700Z-170507T1300Z/
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-
Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Dodgeville, Mineral Point, Barneveld, Madison, 
Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, 
New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, 
Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, 
Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, 
and East Troy
918 PM CDT Sat May 6 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

a Frost Advisory remains in effect from 2 AM to 8 AM CDT Sunday. 

* TIMING...Late tonight into early Sunday morning.

* TEMPERATURE...Falling into the Lower to middle 30s.

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

WIZ060-066-071-072-071030-
/O.CON.KMKX.FR.Y.0003.170507T0700Z-170507T1300Z/
Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Mequon, Cedarburg, Grafton, West Allis, 
Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, 
Cudahy, Racine, and Kenosha
918 PM CDT Sat May 6 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

a Frost Advisory remains in effect from 2 AM to 8 AM CDT Sunday. 

* TIMING...Late tonight into early Sunday morning.

* TEMPERATURE...falling into the Lower to middle 30s. Temperatures
  will be a little warmer close to Lake Michigan. 

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
MBK
316 
WWUS73 KMKX 070830
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
330 AM CDT Sun May 7 2017

...Cold And Frosty Again Tonight...

.Mostly clear skies, light winds and a very dry airmass will 
create the perfect conditions for freezing temperatures and 
widespread frost tonight. 

Temperatures this morning are falling into the lower and mid 30s,
so frost is likely in many areas through about 8 am this morning.
Round two occurs tonight.

A freeze warning has been posted for areas mainly north of
Milwaukee and Madison tonight, including Jefferson and Waukesha 
counties. A frost advisory covers the rest of southern Wisconsin,
except for Lafayette county. Temperatures will fall into the 
upper 20s to upper 30s tonight. 

WIZ046-047-051-052-057>059-064-065-071630-
/O.NEW.KMKX.FZ.W.0001.170508T0500Z-170508T1300Z/
/O.CON.KMKX.FR.Y.0003.000000T0000Z-170507T1300Z/
Marquette-Green Lake-Fond Du Lac-Sheboygan-Columbia-Dodge-
Washington-Jefferson-Waukesha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, and Muskego
330 AM CDT Sun May 7 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
MONDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Freeze Warning...which is in effect from midnight tonight to 8 AM
CDT Monday. a Frost Advisory remains in effect until 8 AM CDT
this morning. 

* TIMING...Through 8 am this morning. A freeze warning is in
  effect from midnight through 8 am Monday. 

* TEMPERATURE...Falling into the Lower to middle 30s this morning.
  Colder tonight with lows in the upper 20s to lower 30s.

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WIZ060-066-071-072-071630-
/O.NEW.KMKX.FR.Y.0004.170508T0500Z-170508T1300Z/
/O.CON.KMKX.FR.Y.0003.000000T0000Z-170507T1300Z/
Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Mequon, Cedarburg, Grafton, West Allis, 
Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, 
Cudahy, Racine, and Kenosha
330 AM CDT Sun May 7 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
MONDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Frost Advisory...which is in effect from midnight tonight to 8 AM
CDT Monday. a Frost Advisory remains in effect until 8 AM CDT
this morning. 

* TIMING...Through 8 am this morning. Another frost advisory is in
  effect tonight from midnight through 8 am Monday. 

* TEMPERATURE...falling into the Lower to middle 30s this morning
  and again tonight. Temperatures will be a little warmer close to
  Lake Michigan. 

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

WIZ056-062-063-068>070-071630-
/O.NEW.KMKX.FR.Y.0004.170508T0500Z-170508T1300Z/
/O.CON.KMKX.FR.Y.0003.000000T0000Z-170507T1300Z/
Sauk-Iowa-Dane-Green-Rock-Walworth-
Including the cities of Baraboo, Reedsburg, Prairie Du Sac, 
Sauk City, Dodgeville, Mineral Point, Barneveld, Madison, Monroe,
Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, 
Lake Geneva, and East Troy
330 AM CDT Sun May 7 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
MONDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Frost Advisory...which is in effect from midnight tonight to 8 AM
CDT Monday. a Frost Advisory remains in effect until 8 AM CDT
this morning. 

* TIMING...Through 8 am this morning. Another frost advisory is in
  effect tonight from midnight through 8 am Monday. 

* TEMPERATURE...falling into the Lower to middle 30s this morning
  and again tonight.

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

WIZ067-071300-
/O.CON.KMKX.FR.Y.0003.000000T0000Z-170507T1300Z/
Lafayette-
Including the cities of Darlington, Shullsburg, Benton, Belmont, 
Argyle, and Blanchardville
330 AM CDT Sun May 7 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

a Frost Advisory remains in effect until 8 AM CDT this morning. 

* TIMING...Through 8 am this morning. 

* TEMPERATURE...Falling into the Lower to middle 30s.

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
612 
WWUS73 KMKX 071224
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
724 AM CDT Sun May 7 2017

...Cold And Frosty Again Tonight...

.Mostly clear skies, light winds and a very dry airmass will
create perfect conditions for freezing temperatures and 
widespread frost tonight.

A freeze warning has been posted for areas mainly north of 
Milwaukee and Madison tonight, including Jefferson and Waukesha 
counties. A frost advisory covers the rest of southern Wisconsin, 
except for Lafayette county. Temperatures will fall into the upper
20s to upper 30s tonight.

WIZ046-047-051-052-057>059-064-065-072030-
/O.CAN.KMKX.FR.Y.0003.000000T0000Z-170507T1300Z/
/O.CON.KMKX.FZ.W.0001.170508T0500Z-170508T1300Z/
Marquette-Green Lake-Fond Du Lac-Sheboygan-Columbia-Dodge-
Washington-Jefferson-Waukesha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, and Muskego
724 AM CDT Sun May 7 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT MONDAY...

A Freeze Warning remains in effect from midnight tonight to 8 AM 
CDT Monday. 

* TIMING...A freeze warning is in effect from midnight through 8 
  am Monday. 

* TEMPERATURE...Colder tonight with lows in the upper 20s to 
  lower 30s. 

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

WIZ056-060-062-063-066-068>072-072030-
/O.CAN.KMKX.FR.Y.0003.000000T0000Z-170507T1300Z/
/O.CON.KMKX.FR.Y.0004.170508T0500Z-170508T1300Z/
Sauk-Ozaukee-Iowa-Dane-Milwaukee-Green-Rock-Walworth-Racine-
Kenosha-
Including the cities of Baraboo, Reedsburg, Prairie Du Sac, 
Sauk City, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point,
Barneveld, Madison, West Allis, Wauwatosa, Greenfield, Franklin, 
Oak Creek, South Milwaukee, Cudahy, Monroe, Brodhead, Janesville,
Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, 
Racine, and Kenosha
724 AM CDT Sun May 7 2017

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT MONDAY...

* TIMING...Another frost advisory is in effect tonight from 
  midnight through 8 am Monday. 

* TEMPERATURE...falling into the Lower to middle 30s this 
  morning and again tonight. 

* IMPACTS...Sensitive outdoor plants may be damaged if left 
  uncovered away from Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

WIZ067-071330-
/O.CAN.KMKX.FR.Y.0003.000000T0000Z-170507T1300Z/
Lafayette-
Including the cities of Darlington, Shullsburg, Benton, Belmont, 
Argyle, and Blanchardville
724 AM CDT Sun May 7 2017

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Milwaukee/Sullivan has cancelled
the Frost Advisory. 


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at May 5, 11:51 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, May 5, 11:51 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1151 PM CDT Fri May 5 2017

.UPDATE...
Cloud flashes have diminished so pulled the thunder mention.
Showers will exit the south around 2-3 am.

&&

.AVIATION(06Z TAFS)...
Showers will exit the state around 7Z. Ceilings have dropped to
4-5kft with the showers and are expected to stay in that range
for a few more hours before rising. Ceilings may drop for a short
time to 3-4kft and visby of 4-5 miles is possible with the more
moderate showers.

North winds will increase and gust 18 to 23 knots on Saturday,
with the highest gusts near Lake Michigan.

&&

.PREV DISCUSSION... (Issued 930 PM CDT Fri May 5 2017)

UPDATE...
Light showers will continue moving south across the region this
evening. They are associated with surface low pressure quickly
moving south along the Mississippi River, a vorticity maxima, and
an approaching upper jet. They should be moving out around
midnight but may linger a little later in the east. There are a
few cloud flashes upstream with minimal elevated cape so kept the
isolated thunder mention through midnight.

MARINE...
Will be letting the small craft advisory expire at 10 pm. Another
one will be going into effect for Saturday through early afternoon
Sunday. Gusty north winds will develop on Saturday and waves will
build to 3 to 6 feet.

PREV DISCUSSION... (Issued 643 PM CDT Fri May 5 2017)

UPDATE...
Radar returns across southern WI are virga right now. Light showers
across central and northern WI will drop through our region this
evening with quick moving surface low pressure and strong 500mb
vorticity maxima.

AVIATION(00Z TAFS)...
Light showers will drop south through southern WI this evening.
Cloud bases will lower after midnight and will be around 2-3kft
for a few hours. Gusty north winds will develop on Saturday.
Highest values will be near Lake Michigan. Diurnal cumulus around
5kft should develop on Saturday.

PREV DISCUSSION... (Issued 323 PM CDT Fri May 5 2017)

SHORT TERM...

TOINGHT AND SATURDAY...Forecast Confidence is High.

Gusty north winds should gradually weaken by early this evening
west to east across the area, with a weaker pressure gradient.
Expecting a round of rain showers to slide south southeast across
the area this evening into the overnight hours. This is in
association with robust differential cyclonic vorticity advection
with potent 500 mb vorticity maximum shifting through the region.

Middle level lapse rates get fairly steep, though most model
forecast soundings showing very weak to no elevated CAPE. Given
the expected upward vertical motion, think that a few storms are
possible, so kept isolated thunder wording.

Area of clouds will move through the area as well, lingering into
Saturday morning. Drier air will push into the area Saturday,
which should scatter out the cloud cover. Some cold air advection
develops later tonight into Saturday morning, after the showers
move through.

Clouds should keep lows in the lower to middle 40s tonight,
lowest in the northeast counties. Highs Saturday should reach into
the upper 50s to around 60 well inland, with 50s near Lake
Michigan. Expect more gusty north winds Saturday, which will make
the day feel quite chilly, especially near the lake.

Saturday Night and Sunday...Forecast confidence is high:

Frost likely/possible freeze...

An upper level ridge will extend across the plains with a deep
trough over the eastern Great Lakes. Mid level moisture is low,
with some increase well west of Madison. Low levels are also dry,
with just enough moisture at the top of the boundary layer for
scattered afternoon fair weather cumulus.

High pressure will become centered over Wisconsin Sunday.  Cooler
temperatures will continue near Lake Michigan as a lake breeze is
expected Sunday, especially within 25 miles of the lake.

Frost is in the forecast for late Saturday night due to a cool
airmass and decent radiational cooling setup over south central
Wisconsin. Winds are a little higher over the east, but 925 mb
temperatures are a little cooler. Lows should drop to near
freezing.

LONG TERM...

Sunday Night and Monday...Forecast confidence is high:

Frost/Freeze likely...

An upper level ridge remains across the plains with a deep trough
just east of the eastern Great Lakes. Mid level moisture increases
a little. Low levels also remain dry, with only a few afternoon
fair weather cumulus.

High pressure will become centered over Wisconsin Sunday.  Cooler
temperatures will continue near Lake Michigan as a lake breeze is
expected Sunday, especially withing 30 miles of the lake.

Frost is likely Sunday night night due to the continued cool
airmass and good radiational cooling setup, especially over
southeast Wisconsin where Lows should drop to below freezing.

Monday night through Friday...Forecast confidence is medium:
Temps for this period remain a bit tricky, with a pretty good
gradient in the region. The ECMWF is cooler with the faster high,
while the GFS and Canadian are a bit milder. Overall, it seems
that
The strong upper ridge weakens Tuesday and Wednesday as an upper
trough rotates in from the northeast.

The surface ridge remains centered north of the Great Lakes.
The 00Z ECMWF rises to bring some light rain across the area
Tuesday well north of a weak warm front across Iowa and western
Kentucky. The 12Z GFS and Canadian are mainly dry Tuesday, but
brush the southwest areas with light rain Tuesday night. This rain
is then suppressed to the south and west as the surface high
dominates.

Models are fairly cool due to east winds, with the warmest air
not getting into the forecast area. Frost will still be a concern
Wednesday night and Thursday night.

AVIATION(18Z TAFS)...

Gusty north winds will weaken by early this evening across the
area. An area of showers, with an isolated thunderstorm, are
expected to slide south southeast across the area this evening
into the overnight hours. Visibility values should remain around
or above 6 miles with the showers.

Ceilings will gradually lower with the showers tonight, lowering
to 1500 to 2000 feet by 09Z Saturday, and lingering into early
Saturday morning. Some diurnal cumulus clouds should develop and
remain through the rest of Saturday. Gusty north winds will
develop again Saturday morning, lingering into the afternoon.
Gusts of 18 to 25 knots are expected, highest near Lake Michigan.

MARINE...

Small Craft Advisory remains in effect until late this afternoon
north of North Point Lighthouse, and into this evening south of
there. Brisk north to northeast winds of 15 to 25 knots, with
gusts to 30 knots, are expected to weaken by this evening, as the
pressure gradient relaxes.

Waves will slowly subside later this afternoon into this evening
from north to south. The south portion of the Small Craft Advisory
may be cancelled earlier this evening, if waves trend lower
sooner than currently forecast.

Another Small Craft Advisory will be needed for Saturday morning
into Sunday afternoon. Gusty north to northeast winds are expected
to develop once again, lingering into Saturday night. The winds
should slowly weaken by Sunday afternoon. Waves will build to 3 to
6 feet Saturday into Saturday night, before slowly subsiding on
Sunday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 7 AM Saturday to 4 PM CDT Sunday for
     LMZ643>646.

&&

Update...Marquardt
Tonight/Saturday and Aviation/Marine...Wood
Saturday Night through Friday...Hentz
Hazardous weather outlook, May 5, 10:03 PM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
1003 PM CDT Fri May 5 2017

WIZ046-047-051-052-056>060-062>072-070315-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1003 PM CDT Fri May 5 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Areas of frost and possible freezing temperatures are expected
Saturday night and especially Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-070315-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1003 PM CDT Fri May 5 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Waves and waves will reach advisory levels Saturday through
Sunday afternoon due to brisk north winds and high waves.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 9:58 PM CDTSmall Craft AdvisoryMKX29 hr

Nearby

Frost Advisories in Wisconsin, 2017Every frost advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.